... cant drive now without getting dizzy,pretty much just leaving my house makes me feel sick,ive been to the e.r 3 times in the last 2 months feeling like im having a heart attack or something and i dont know what to do, im 33 and was a smoker since 13, this is my first time quiting and i dont want to smoke again, i need help and dont know what kind of doctor to talk to,i dont have alot of money and this problem is starting to make me miss work, please help any advise welcome, thanks
2 Sep 2011
You might benefit from a medication that treats anxiety such as Zoloft or Lexapro. There is also the option of taking a benzodiazepine such as Xanax. You will have to talk to your family doctor such as a general practitioner or a specialist such as a psychiatrist to get a prescription for these meds. Might be worth the investment as it would be cheaper than going to the ER and still having the problem. If you explain your symptoms to the doctor, he/she will have the appropraite medication to help you.
25 Nov 2011
pimpymcgee, i too have tons of anxiety/panic, feelings of a heart attack and i too end up in the er. i just recently, yesterday went to see a cardiologist who will run the proper tests to rule out if its actually my heart. my ekg comes out normal except for my pvcs wich is an extra heart beat here and there, i am now on medication for that. but i know deep down most of this is my anxiety/panic, but i also along with my dr wants to be extra causious, run all tests, and be 100% positive that its not my heart. yes, im missing lots of work because of this issue and its making me worse off then i already am. broker then before. well i hope things start to get better for you, hang in there
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Generalized Anxiety Disorder - I am a recovering alcoholic. My hands are shaking so bad right now &?
... my heart is racing & I can barely form sentences. I really want to quit drinking (& did for 6 months in rehab) but its the only thing ...
5 answers • 25 Mar 2010
... attacks. The medication really seemed to help for a long while. Recently started having some problems feeling like my heart had quit beating. A ...
6 answers • 1 Mar 2012